Sectional curvatures on Weyl manifolds with a special metric connection


Özdemir F., Turkoglu M. D.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.1, pp.224-240, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1803-121
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.224-240
  • Istanbul Technical University Affiliated: Yes

Abstract

In this paper, Weyl manifolds, denoted by WS(g, w, pi, mu), having a special a semisymmetric recurrentmetric connection are introduced and the uniqueness of this connection is proved. We give an example of WS(g, w, pi, mu) with a constant scalar curvature. Furthermore, we define sectional curvatures of WS(g, w, pi, mu) and prove that any isotropic Weyl manifold WS(g, w, pi, mu) is locally conformal to an Einstein manifold with a semisymmetric recurrent-metric connection, EWS(g, w, pi, mu).